# SDR DALA2024120611500

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,892 hours, 30,109 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 CORROSION IN AFT MAIN CABIN FLOOR STRUCTURE PRESSURE PLATE, BS.1680 RBL.12.5. DOT 129-046. CORRECTIVE ACTION: COMPLIED WITH ER/A 622427-14 REV ORIGINAL AT AFT MAIN CABIN FLOOR STRUCTURE PRESSURE PLATE, BS.1680 RBL.12.5. (0694590)
